# SDR ASMF202511080300

- Difficulty date: October 31, 2025
- Submitted: November 8, 2025
- Operation: Air carrier
- Aircraft: N188AM
- Make and model: Boeing 737-8
- Aircraft serial: 66298
- Aircraft time: 2,281 hours, 934 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 2,281 hours, 934 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT IS ON DURING ENGINE START ENG#2 732 301 52 // AMM TASK 73-20-00-810-861 PERFORMED, NO DEFECTS NOTED
